I've been taking tri sprintec for 6 months now and I have never missed a pill (the most that has happened is taking a pill an hour late due to work). I have unprotected sex every weekend and sometimes during the week doing the pull out method. All my periods while taking tri sprintec have been fairly normal although they did become thicker in texture (which I figured was normal) and a little bit shorter (5 days long). But this months period has been very light to almost no bleeding at all. I'm on my second day (which is usually the heaviest) and I feel like I've been spotting and I didn't bleed during the night at all . Which is very rare. I read about the implantation bleeding and now I'm starting to think that that may be what's happening to me although I've been taking my pills but I've never had this light of a period. So my question is if what's happening to me it's normal due to the birth control pills, or if I may be having implantation bleeding and am pregnant?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2012 • 1 answer
So I started tri sprintec a month and a half-ish ago. my boyfriend and I had unprotected sex on the?
Posted 2 Dec 2012 • 1 answer
Posted 24 Sep 2013 • 2 answers
Posted 9 Apr 2014 • 1 answer
Posted 25 Jan 2016 • 0 answers